# SDR UPS05443996

- Difficulty date: February 14, 2005
- Submitted: March 4, 2005
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 80,944 hours, 22,482 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX LAP JOINT AT BS 1867 TO 1877 STR 46L FOUND LOSS OF SKIN THICKNESS DUE PREVIOUSLY BLENDED 0.013 X .5  X 4 INCH.  LAP JOINT OPENED UP FOR INSPECTION FOR DEFECTS FREE, LAP JOINT REINSTALLED PER HX RS R-53-60-35259 AND UPS EO B747-5330-21779-A.
